Relative Kloosterman integrals for GL(3)
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 3, pp. 263-295.
@article{BSMF_1992__120_3_263_0,
     author = {Jacquet, Herv\'e and Ye, Yangbo},
     title = {Relative {Kloosterman} integrals for {GL(3)}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {263--295},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {3},
     year = {1992},
     doi = {10.24033/bsmf.2187},
     zbl = {0785.11032},
     mrnumber = {94c:11047},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2187/}
}
TY  - JOUR
AU  - Jacquet, Hervé
AU  - Ye, Yangbo
TI  - Relative Kloosterman integrals for GL(3)
JO  - Bulletin de la Société Mathématique de France
PY  - 1992
DA  - 1992///
SP  - 263
EP  - 295
VL  - 120
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2187/
UR  - https://zbmath.org/?q=an%3A0785.11032
UR  - https://www.ams.org/mathscinet-getitem?mr=94c:11047
UR  - https://doi.org/10.24033/bsmf.2187
DO  - 10.24033/bsmf.2187
LA  - en
ID  - BSMF_1992__120_3_263_0
ER  - 
%0 Journal Article
%A Jacquet, Hervé
%A Ye, Yangbo
%T Relative Kloosterman integrals for GL(3)
%J Bulletin de la Société Mathématique de France
%D 1992
%P 263-295
%V 120
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2187
%R 10.24033/bsmf.2187
%G en
%F BSMF_1992__120_3_263_0
Jacquet, Hervé; Ye, Yangbo. Relative Kloosterman integrals for GL(3). Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 3, pp. 263-295. doi : 10.24033/bsmf.2187. http://archive.numdam.org/articles/10.24033/bsmf.2187/

[A-C] Arthur (J.) and Clozel (L.). - Simple algebras, base change and the advanced theory of the trace formula, Princeton University Press, 1989, Annals of Mathematics Studies, 120. | MR | Zbl

[G] Goldfeld (D.). - Kloosterman zeta functions for GL (n, Z), Proc. Intern. Cong. Math. Berkeley, t. 1, 1986, p. 417-424. | MR | Zbl

[H-L-R] Harder (G.), Langlands (R.P.) and Rapoport (M.). - Algebraische Zyklen auf Hilbert-Blumenthal Fläachen, J. Math., t. 366, 1986, p. 53-120. | MR | Zbl

[J] Jacquet (H.). - On the non vanishing of some L-functions, Proc. Indian Acad. Sci. Math. Sci., t. 97, 1987, p. 117-155. | MR | Zbl

[J-Y] Jacquet (H.) et Ye (Y.). - Une remarque sur le changement de base quadratique, C.R. Acad. Sci. Paris, t. 311, 1990, p. 671-676. | MR | Zbl

[S] Springer (T.). - Some results on algebraic groups with involutions, Adv. Stud. Math., Tokyo, t. 6, 1984, p. 323-343.

[Y] Ye (Y.). - Kloosterman integrals and base change for GL (2), J. Reine Angew. Math., t. 400, 1989, p. 57-121. | MR | Zbl

[Z] Zagier (D.). - Modular forms associted to real quadratic fields, Invent. Math., t. 30, 1975, p. 1-46. | MR | Zbl

Cited by Sources: